# SDR SIMA20170214003

- Difficulty date: February 14, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,504 hours, 27,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Dented
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO DENTS FWD AND AFT OF FRAME 13 ABOVE STRINGER 20L.  PERFORMED A PERMANENT REPAIR IAW ERS-EM-53MR-2578
